# SDR DHL2001727554

- Difficulty date: August 28, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 656024221
- Condition: Chafed
- Location: Rt A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, RT A/C BAY, DUCT INBD OF FLOW MULTIPLIER HAS A DEEP WEAR MARK (DUCT MARKED).  REMOVED RT A/C BAY DUCT T/B OF FLOW MULTIPLIER AND SEND OUT TO WELDING B-727 IAW MM 21-55-00.  REINSTALLED RT A/E BAY DUCT I/B OF FLOW MULTIPLIER B-727 IAW MM 21-55-11.  LEAK CHECK RT A/C BAY DUCT I/B OF FLOW MULTIPLIER B-727 IAW MM 21-55-11.
